# SDR TWAA0013106

- Difficulty date: August 4, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FORMER FOOT WAS CRACKED AT STA 945, LONGERON 15L.  INSTALLED NEW FRAME PER MO 72J14 PHASE G.
